Applications of Ostrowski's version of the Gr"{u}ss inequality for trapezoid type rules

Authors

  • N. S. Barnett
  • S.S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.161

Abstract

Some applications of the Ostrowski inequality and a perturbed version of it for integral inequalities of the trapezoid type are given.

Author Biography

N. S. Barnett

School of Comuter Science and Mathematics Victoria University of Technology PO Box 14428 MCMC 8001, Victoria, Australia.

Downloads

Published

2006-06-30

How to Cite

Barnett, N. S., & Dragomir, S. (2006). Applications of Ostrowski’s version of the Gr"{u}ss inequality for trapezoid type rules. Tamkang Journal of Mathematics, 37(2), 163-173. https://doi.org/10.5556/j.tkjm.37.2006.161

Issue

Section

Papers